current mood: frustrated
I only have one question, why is it that no one told me about Tamoxifen and the possible side affect of mood swings…
Sure I was told by my Oncologist that Tamoxifen may cause hot flashes, weight gain, headaches and other “fun” stuff but she never mentioned mood swings.
Well lately I have been out of control with Tamoxifen Rage. You could look at me the wrong way and I could go off on you. My poor boyfriend has taken the brunt of most of my rage.
The sad thing is, I know when I'm in my Tamoxifen Rage that what I’m doing and saying is wrong and hurtful but yet I can’t control myself. It’s like I’m possessed by the Tamoxifen.
Well needless to say my Tamoxifen Rage caught up to me this past weekend. Yes, once again I was possessed and said things that I’m not proud of.
We (my boyfriend and I) talked and tried to figure out why I was so unhappy. Everything kept coming back to the Tamoxifen.
So like everyone else that wants to know something we turned to the computer and "googled" tamoxifen and mood swings. We found this amazing blog where a woman I swear was describing me to a tee. She called it tamox-rage. The inability to control what comes out of your mouth. My boyfriend just gave me a look as we both knew that was me.
She also talked about muscle and bone pain. Funny, I have had achy hips since late March, early April. Hmmmm, I started the tamoxifen in February. As for the muscle pain, there are days it hurts just putting my body lotion on. Hmmmm!
So I made the decision to stop taking the Tamoxifen for 1 month (with the blessing of my Oncologist) and see if “Happy Jill” returns and to see if my aches and pains go away as well.
Would love to hear from my B/C Sister’s …have you taken tamoxifen and if so, did you have Tamoxifen Rage?